MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PAD,DEFIB,ADULT,RADIOLUCENT,PHYSIO

MEDLINE INDUSTRIES, LP MEDLINE; PAD,DEFIB,ADULT,RADIOLUCENT,PHYSIO
Catalog Number MDSPHY100H
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, there was no gel on the defibrillator pads causing inability to shock patient and delayed the resuscitation process.The issue occurred while resuscitating a patient.There was no injury but care was delayed.There was no further information.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, there was no gel on the defib pads causing inability to shock patient and delayed the resuscitation process.
 
Additional Manufacturer Narrative
Corrected h6, c and d.

Brand Name
MEDLINE
Common Device Name
PAD,DEFIB,ADULT,RADIOLUCENT,PHYSIO
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key24521196
Report Number1417592-2026-00189
Device Sequence Number13184537
Product Code MKJ
UDI-Device Identifier10888277635005
UDI-Public10888277635005
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P200007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDSPHY100H
Device Lot NumberY071525-04
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown